MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperglycemia (1905); Urinary Frequency / Polyuria (2275)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-103 - finger removed from strip before strip had sufficient time to fill test strip (b)(4).At call back on (b)(6) 2017, the customer's condition had improved and the customer did not currently have any diabetic symptoms.Due to the symptoms of dry mouth and urinary frequency reported on the initial call, the customer had gone to the emergency room on (b)(6) 2017.His vital signs had been taken upon his arrival and they were normal; customer did not remember what they were.Customer's blood glucose test result upon arrival was 500 mg/dl non-fasting.The diagnosis was hyperglycemia.Customer received an iv bag and insulin as treatment, he did not know how much.The customer was discharged the same day, (b)(6) 2017, and it was recommended that he speak with his doctor; no additional medication was prescribed.The customer's blood glucose test result prior to discharge was 200 mg/dl fasting.The customer had tested with the truetrack meter and obtained a result of 215 mg/dl fasting on the morning of (b)(6) 2017.
 
Event or Problem Description
Consumer reported complaint for e-2 error: sample not detected or using wrong test strip.The e-2 error occurred when the blood sample is absorbed.Customer's diabetes was recently diagnosed.Customer got meter (b)(6) 2017 and has not been able to test his blood sugar.The customer's expected blood glucose test result range was not disclosed.At the time of the call, the customer reported symptoms of dry mouth and urinary frequency.Medical attention was not needed at the time of the call; customer stated he would take his medication.During the call on (b)(6) 2017, a blood test was performed by the customer and produced test result of 452 mg/dl using truetrack meter.Customer had just purchased the test strips - manufacturer's expiration date is 03/27/2020 and open vial date is (b)(6) 2017.Customer was instructed on the proper storage locations.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7209346
Report Number1000113657-2018-00083
Device Sequence Number11059085
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/27/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5168
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1